MathSciNet Relay Station
MathSciNet bibliographic data
MR773753 20B05 (05A05)
McKay, J.; Regener, E. Actions of permutation groups on $r$-sets. Comm. Algebra 13 (1985), no. 3, 619–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement